Úplné zobrazení záznamu

Toto je statický export z katalogu ze dne 11.02.2017. Zobrazit aktuální podobu v katalogu.

Bibliografická citace

.
0 (hodnocen0 x )
ER
El. časopis z www.jib.cz
Elektronický zdroj
ONLINE
[The Netherlands] ; Newark, NJ : Gordon and Breach Science Publishers, 1995-
Externí odkaz    Plný text (ověřit prostřednictvím SFX Jednotné informační brány) 


1563-5147
Vol. 1, no. 1 (1995)-
6x ročně, 1996-
Four issues a year, 1995
Print version of the print publication: Mathematical problems in engineering, ISSN 1024-123X
Published: London : Taylor & Francis, 2002-<2004> ; Cairo : Hindawi, <2006-2008>
Title from journal information screen (viewed June 29, 2004).
Plný text je volně přístupný
Articles also have ID numbers.
Issues for 1995-2002 called v. 1-8; for 2003- called v. 2003-
Some issues combined.
Mode of access: World Wide Web.
Latest issue consulted: Q3 of 2008 (Hindawi publisher’s Web site, viewed June 30, 2004).
000141045
(OCoLC)51679578
(SFX)954925586310

Zvolte formát: Standardní formát Katalogizační záznam Zkrácený záznam S textovými návěštími S kódy polí MARC